Jump to content

tracyistrying

Member
  • Posts

    145
  • Joined

  • Last visited

Everything posted by tracyistrying

  1. I went to the vet and picked up cat food. Called to set up an appointment at a counseling center - anxiety mostly, depression maybe just a little, and mental health in general. It was sunny here for the first time in months so I opened up the sun roof while driving around. Opened the screen on my sliding glass door to get some fresh air. It's been dreary and cold for a long time. Kinda nice to have a warm, windy, somewhat sunny, spring day!
  2. I totally understand the overwhelming anxiety. I am seeking therapy and a psychiatrist this week to get back on meds for anxiety. I just feel paralyzed and stuck! It's hard to describe to people that don't understand it. I hope everything went well with the start to your new job!
  3. I took 45 milligrams at night right before bed and it really helped me. Now, the first few days were sort of a blur and I slept a LOT. But after that it was fine. I was also taking Lexapro for anxiety and depression at the time and just used the Mirtazapine for sleep. Once I quit taking the Lexapro, I continued with the Mirt. for awhile but then just decided I didn't need it for sleep any more. I didn't have any problems stopping but I wasn't on it for very long - like about 6 months maybe?
  4. Unfortunately, most people don't understand depression and its causes, etc. It's good that you can come here to vent little. I think that certain events can trigger depression or even anxiety, but then something else happens along the way in our brains(chemicals, etc.) and just removing the trigger will not cause the depression to lift. Something else may be needed such as therapy, medications, etc. Hang in there and keep going with the therapy. I just started therapy a few weeks ago. Not sure how I feel about it.
  5. I am not a doctor but 10 mg of Lexapro is the starter dose. I am on 20 mg. Maybe talk to your doctor. You should feel some good improvements in 3 months but your dose is not really the most therapeutic maybe? Some people even take 30 mg of Lexapro I think.....
  6. I wonder if your meds are working as they should or if you were more up front with your doctor, maybe a different medication or dose would help you?
  7. I take Lexapro(SSRI) and Remeron. I love the remeron for sleep. Before that, I was strung out from the insomnia and thought I was going crazy from lack of sleep. You might give it a try and it definitely did not increase my anxiety. It lessened my sleep anxiety since I could finally sleep for more than 2 or 3 hours.
  8. Can you try something that you can do shorter than a 4 year degree? Can you get a certificate in something? Like computers or something you are able to do? This might build your confidence and it is also a shorter term goal. As for people not liking you, I kinda always feel like that but I know there are some people that really do like me and it is just my bias towards myself, etc. Also, you do not have to have 4 year degree to be successful and have a meaningful life. The healthcare field is growing. Maybe you could be an x-ray technician or something along those lines?
  9. Don't post a lot here. I mostly just lurk and try and be positive to others. After some health problems a within the last couple years, and maybe a mild depression before that, I finally realized I was really depressed after taking Lexapro and feeling so much better - which was described by my family doctor for my anxiety. (I didn't know I was depressed too.) Realized I had all the symptoms of Major Depressive Disorder but no suicide symptoms. So, this year I start missing lots of work. Depressive symptoms sort of snuck up on me in December and I didn't even realize it. They are requiring me to go to an Employ Assistance Program, which equals free counseling for me. I'm thinking they are building a case for not giving me a contract for next year, which they can do since I don't have a continuing contract. I am starting to feel a little better and only missed two days in the last two weeks, which is pretty good at the moment. Anyhow, just feeling a little stressed about it, but making sure I attend these appointments as I really do like my teaching job. Ahhhh................depression. lol
  10. We feel obligated to other people but not ourselves..........sometimes anyways. Hang in there!!
  11. I think the lexapro is less effective now too. It seems like at the one year mark, maybe a tad before, I started missing work again-many days, not just a few. It took me a while to figure out the depression had started to kick back in. But now, I think it's sort of lifting??
  12. I liked Trazodone but I had urinary problems with it................frequency, urgency, leaking, and peed my pants like twice................... So glad it's working for you. If you have any weird problems with your urinary system just be aware that in some people it can upset things quite a bit. Most likely would have shown up by now though?
  13. I would stick with it if it's working. I guess it's just weighing out which is worse, depression a few aching joints?
  14. I take Remeron to help me sleep. It's the only thing that's really worked. I think it works well with the Lexapro to curb anxiety and maybe some depression. :)
  15. Thanks for all of the updates. Some day I will be weaning off the Lexapro and Remeron - hopefully!!
  16. I'm not gonna try and fix your situation. Sounds sucky. Hoping you get something. Maybe something tedious leads to something better?
  17. Not sure what to say here. Situation sounds bad. You can only do so much for other people. Protecting innocent children is important!
  18. It sucks being rejected or ignored...............I actually find that I am overly sensitive to others that don't include me in things...........part of anxiety and depression I guess? Keep your chin up. Sorry you got booted from the group.
  19. It's really hard to open up to your physician. Mine hinted that if I was feeling anxiety, that there was something he could prescribe to help. He knew what I was going through at the time and that made it easier. If possible, talk to your GP. Tell him/her that you are feeling depressed. Please just talk to your doctor. Most are very sympathetic. Mine was.
  20. Glad things are looking up for you!!
×
×
  • Create New...